Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Thanks, there's a bit more to the story...

Posted by Toby on August 27, 1998, at 8:28:22

In reply to Thanks, there's a bit more to the story..., posted by Racer on August 26, 1998, at 17:26:17

Your concerns about your doctor sound more than justified. I am embarrassed for her, since it sounds as though she is incapable of empathy and lacks the simple skill of observation. I hope you are able to get to the other side of the county.
Considering the eating disorder, Serzone is a good choice since it tends to cause less agitation and jittery feeling than the SSRI's and can lessen the anxious, obsessive feelings you may experience along with the depression. If it causes nausea when you start it and you can't tolerate it, cut the pill in half, or even quarter it for several days and try to eat a little before you take it, even some crackers would help. Then increase it slowly every 3-4 days.
Is emergency Medicaid an option for you? That may open some opportunities to see another doctor. Just a thought.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:381